# SDR IPXA2014031782272

- Difficulty date: February 23, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Fitting
- Part number: 112N70058
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION S4C4, AT RT WING, PYLON ATTACH FITTING BELOW FRON SPAR IS GOUGED TWO PLACES.   REPAIRED  FITTING IAW EA 757-5720-27--A2121
